# SDR SWIA201333043

- Difficulty date: March 17, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 35,886 hours, 46,313 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

SMOKE IN CABIN, SET OFF SMOKE ALARM IN LAV WHILE ON DESCENT OUT OF FL200.  SMOKE IN COCKPIT AS WELL.  (FLT 5303)  REPLACED RIGHT PACK ACM.  P/N:  2204540-4  S/N ON:  N/A569SW  S/N OFF:  77-298
